| Model Number |
MMT-551PNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer called and reported that their insulin pump was slower to rewind and the buttons were less responsive.The customer's blood glucose was unknown at the time of the incident.The customer declined troubleshooting.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to partial unlocked j2/lcd keypad connector noted during visually inspect.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify rewind anomaly due to buttons not responding.(b)(4).